# SDR ASAA0843954

- Difficulty date: December 1, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA17665
- Condition: Punctured
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SPOILER HAS A PUNCTURE ON LOWER SIDE 9 INCHES FROM INBD END.  REPAIRED NR 9 SPOILER LOWER SKIN PUNCTURE IAW SRM 51-70-10 REPAIR 4.
